# SDR ABXA9500886

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

FIRE WARNING INDICATION OCCURRED ON NR 3 ENGINE DURING CLIMB AND BOTH FIRE EXTINGUISHERS WERE DISCHARGED.  FIRE WARNING INDICATION PERSISTED FOR SEVERAL MINUTES AND ENGINE WAS SHUTDOWN.  ENGINE WINDMILLED FOR APPROXIMATELY 25 TO 30 MINUTES WITH 10 TO 15 PSI OF OIL PRESSURE.  FLIGHT CONTINUED WITHOUT FURTHER PROBLEM.  INSPECTED NR 3 ENGINE AND FOUND NO EVIDENCE OF FIRE.  FOUND CANNON PLUG ON NR 3 ENGINE INBOARD LOWER FIRE LOOP SATURATED.  CLEANED CANNON PLUG AND REPLACED THE LOWER SECTION OF FIRE LOOP.  REPLACED NR 3 AND NR 4 FIRE EXTINGUISHER BOTTLES AND SQUIBS.  TESTED FIRE WARNING SYSTEM AND OPS CHECK WAS GOOD.
